# SDR SWAA981372

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND PYLON SUPPORT ANGLE FOR PANEL WORN JUST BELOW HYD LINES NR 3 JACKSCREW CANOE FAIRING.  REMOVED AND REPLACED PER BOEING MM.
